RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1949, Volume 24(66), Number 1, Pages 15–26 (Mi msb5965)  

On a property of line integrals

V. S. Fedorov


Full text: PDF file (1215 kB)

Bibliographic databases:
Received: 29.05.1947

Citation: V. S. Fedorov, “On a property of line integrals”, Mat. Sb. (N.S.), 24(66):1 (1949), 15–26

Citation in format AMSBIB
\Bibitem{Fed49}
\by V.~S.~Fedorov
\paper On a property of line integrals
\jour Mat. Sb. (N.S.)
\yr 1949
\vol 24(66)
\issue 1
\pages 15--26
\mathnet{http://mi.mathnet.ru/msb5965}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=30581}
\zmath{https://zbmath.org/?q=an:0036.17803}


Linking options:
  • http://mi.mathnet.ru/eng/msb5965
  • http://mi.mathnet.ru/eng/msb/v66/i1/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:149
    Full text:85

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020